Indiana, 2011

Flood and Hail in Indiana, August 13, 2011

August 13, 2011 · NWS IND · 28 events in 9 counties and zones

Thunderstorms developed ahead of a cold front during the afternoon and evening of August 13. As these storms moved across central Indiana, they brought damaging winds and large hail to the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
7
Injuries
43
Property damage
$998,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

Thunderstorms developed ahead of a cold front during the afternoon and evening of August 13. As these storms moved across central Indiana, they brought damaging winds and large hail to the area. The storms also caused part of a stage to collapse at the Indiana State Fair, resulting in fatalities.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Aug 13, 5:25 PM EST, 47 minutes earlier.

Area forecast discussion, Aug 13, 5:25 PM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
625 PM EDT SAT AUG 13 2011

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

AN UPPER LEVEL TROUGH WILL BRING SCATTERED TO NUMEROUS THUNDERSTORMS
ACROSS CENTRAL INDIANA THIS AFTERNOON AND EVENING.  THE
PRECIPITATION WILL DIMINISH QUITE A BIT AFTER MIDNIGHT. HOWEVER THE
UPPER TROUGH OVER THE EASTERN GREAT LAKES WILL BRING SCATTERED
SHOWERS THROUGH SUNDAY ESPECIALLY OVER NORTHEAST SECTIONS.

HIGH PRESSURE WILL BUILD BUILD ACROSS OUR REGION MONDAY AND TUESDAY.
MODELS INDICATE AN UPPER LEVEL DISTURBANCE MAY AFFECT WESTERN
SECTIONS WEDNESDAY. HOWEVER BETTER CHANCES OF THUNDERSTORMS WILL
CONTINUE AROUND THURSDAY AS AN UPPER TROUGH AND WEAK COLD FRONT MOVE
THROUGH. HIGH PRESSURE WILL BUILD BACK ACROSS OUR REGION FRIDAY AND
SATURDAY.

&&

.NEAR TERM /TONIGHT/...

THUNDERSTORMS WERE INCREASING ACROSS NORTHERN ILLINOIS AHEAD OF A
COLD FRONT AND WITH CAPES OF 2000 TO 3000 J/KG AND VERY LITTLE
CAP...SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE THE RULE.  SPC
CURRENTLY HAS OUR FAR NORTH IN A SEVERE THUNDERSTORM WATCH AND THIS
MAY BE EXTENDED SOUTHEAST AS THUNDERSTORMS OVER NORTHERN ILLINOIS
DEVELOP FARTHER SOUTH.

SREF INDICATES THE WORST OF THE ACTIVITY WILL OCCUR DURING THE
21Z-00Z TIME FRAME AND MAY BEGIN WIND DOWN AFTER THAT.  WILL START
OUT EASTERN SECTIONS WITH LIKELY POPS AND SCATTERED ELSEWHERE. RAPID
REFRESH INDICATES A COUPLE OF LINES OF STORMS WILL BE ACROSS OUR
AREA AROUND 00Z...BUT ACTIVITY WILL DIMINISH QUITE A BIT BY
MIDNIGHT. THUS WILL USE SPLIT POPS OVERNIGHT WITH ONLY SLIGHT CHANCE
POPS MOST AREAS AFTER MIDNIGHT EXCEPT CHANCE POPS STILL IN THE EAST.

AS FAR AS TEMPERATURES ARE CONCERNED...MODEL SOUNDINGS SHOW QUITE A
BIT OF CLOUD COVER ACROSS OUR EAST AND NORTH LATER TONIGHT AND THIS
MAY HOLD UP TEMPERATURES A LITTLE. WILL GO NEAR A MAV/MET BLEND ON
TEMPERATURES WEST WHERE SOME CLEARING MAY OCCUR LATER TONIGHT AND A
LITTLE WARMER ELSEWHERE.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

FORECAST CHALLENGES FOCUS ON CONTINUED CHANCES FOR PRECIPITATION
SUNDAY AND EARLY SUNDAY NIGHT ACROSS THE EAST.  WENT WITH A BLEND
WITH MOST MODEL AND MODEL GUIDANCE. THE COLD FRONT WILL BE TO OUR
EAST...BUT A DEEPENING UPPER TROUGH OVER THE EASTERN GREAT LAKES
WILL STILL IMPACT OUR WEATHER SUNDAY. TIME HEIGHT CROSS SECTIONS
ALSO SHOW QUITE A BIT OF CLOUDINESS WILL BE ACROSS OUR NORTHERN AND
EASTERN SECTIONS SUNDAY...WHILE SOME SUNSHINE WILL OCCUR SOUTHWEST.

THE UPPER TROUGH WILL MOVE TO THE CENTRAL APPALACHIANS BY MONDAY AND
WELL TO OUR EAST BY TUESDAY. BY THAT TIME A STRONG UPPER RIDGE WILL
BE ACROSS THE CENTRAL AND SOUTHERN PLAINS.  EARLIER SOME MODELS
INDICATED AN UPPER LEVEL DISTURBANCE MOVING OVER THE TOP OF THE
UPPER RIDGE MIGHT AFFECT BY BY TUESDAY.  BUT MODEL CONSENSUS STILL
KEEPS US DRY MONDAY AND TUESDAY.

WENT NEAR A MOS BLEND ON TEMPERATURES SUNDAY AND MONDAY...EXCEPT A
LITTLE WARMER WEST MONDAY AND ALL AREAS TUESDAY.

&&

.LONG TERM/TUESDAY NIGHT THROUGH SATURDAY/...

HIGH PRESSURE JUST TO OUR EAST WILL STILL DOMINATE OUR WEATHER
TUESDAY NIGHT. MODELS MOVE AN UPPER LEVEL DISTURBANCE INTO THE
SOUTHERN GREAT LAKES AND MID MISSISSIPPI VALLEY BY LATE WEDNESDAY.
WILL CONTINUE LOW THUNDERSTORM CHANCES ACROSS OUR WEST WEDNESDAY.  A
WEAK COLD FRONT WILL MOVE INTO OUR REGION AROUND THURSDAY KEEPING US
WITH A CHANCE OF THUNDERSTORMS.

WEAK HIGH PRESSURE BEHIND THE FRONT WILL BUILD ACROSS OUR REGION
FRIDAY AND SATURDAY AND MOST MODELS SHOW US DRY BY THEN.  THUS
DOWNPLAYED HPC POPS FOR FRIDAY AND SATURDAY. DID NOT MAKE ANY
SIGNIFICANT CHANGES TO HPC TEMPERATURES IN THE EXTENDED.

&&

.AVIATION /DISCUSSION FOR THE 140000Z TAFS/...

BROKEN LINE OF CONVECTION ACROSS EASTERN ILLINOIS HAS THE SUPPORT OF
A SURFACE COLD FRONT AND AN UPPER WAVE...SO EXPECTING THIS LINE TO
HOLD TOGETHER FOR THE MOST PART AS IT MOVES THROUGH THE LOCAL AREA.
AS A RESULT...CONVECTIVE POTENTIAL IN THE VICINITY OF THE TAF SITES
IS QUITE HIGH THIS EVENING. APPEARS UPPER WAVE ASSOCIATED WITH THE
CONVECTION WILL PASS SOUTHEAST OF THE TAF SITES AROUND 140500Z...SO
CONVECTIVE THREAT SHOULD DIMINISH BY THAT TIME. BRIEF IFR VISIBILITY
RESTRICTIONS AND SURFACE WIND GUSTS TO ABOUT 35 KTS PROBABLE IN THE
HEAVIER CELLS.

OTHERWISE...IN THE WAKE OF CONVECTION/FRONTAL PASSAGE...APPEARS
THERE IS GOOD POTENTIAL FOR LOW MVFR...OR POSSIBLY IFR...CEILINGS TO
DEVELOP TOWARDS SUNRISE ON SUNDAY...AFTER 141000Z OR SO.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....JH
AVIATION...JAS
Hazardous weather outlook, Aug 13, 3:45 PM EST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 PM EDT SAT AUG 13 2011

INZ021-028>031-035>049-051>057-060>065-067>072-142045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
445 PM EDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS
CENTRAL INDIANA THROUGH THIS EVENING. THUNDERSTORMS MAY BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL AS THE MAIN THREATS. THE STORMS
WILL ALSO PRODUCE DANGEROUS LIGHTNING AND BRIEF HEAVY RAINFALL. AN
ISOLATED TORNADO IS ALSO POSSIBLE. THUNDERSTORMS WILL BE MOST
NUMEROUS ACROSS CENTRAL INDIANA BETWEEN 6 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN WEDNESDAY AND
THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. HOWEVER
THUNDERSTORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL...DANGEROUS LIGHTNING
AND BRIEF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN WITH REPORTS THROUGH THIS
EVENING AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN/SMF

In the hours before

Special weather statement, Aug 13, 1:50 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
250 PM EDT SAT AUG 13 2011

INZ067-131930-
KNOX-
250 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN KNOX COUNTY UNTIL 330 PM
EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT CARMEL...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
DECKER AROUND 325 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3848 8775 3851 8765 3854 8767 3857 8765
      3865 8726 3852 8726 3850 8730 3854 8735
      3851 8737 3854 8740 3853 8746 3849 8749
      3849 8757 3844 8760 3845 8766 3843 8767
      3842 8775 3845 8773 3846 8776
TIME...MOT...LOC 1850Z 264DEG 24KT 3843 8782

50

The radar

The Indianapolis radar (KIND), 105 km away, was scanning. The volume nearest the first event began at 23:13 UTC.

Open the radar archive at this moment

Event by event

14 hail, 13 thunderstorm wind, 1 flood. Local standard time, as filed.

Hail, Tippecanoe

When
August 13, 6:12 PM EST to 6:14 PM EST
Where
Tippecanoe County, 2.1 mi NW of Klondyke
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
40.490, -86.980

Hail, Tippecanoe

When
August 13, 6:14 PM EST to 6:16 PM EST
Where
Tippecanoe County, 2.1 mi NW of Klondyke
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
40.490, -86.980

Hail, Tippecanoe

When
August 13, 6:20 PM EST to 6:22 PM EST
Where
Tippecanoe County, 2.76 mi S of Montmorencie
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.440, -87.030

Hail, Tippecanoe

When
August 13, 6:25 PM EST to 6:27 PM EST
Where
Tippecanoe County, 0.87 mi SW of West Lafayette
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
40.440, -86.910

Hail, Tippecanoe

When
August 13, 6:25 PM EST to 6:27 PM EST
Where
Tippecanoe County, 0.53 mi E of Klondyke
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.470, -86.940

Hail, Tippecanoe

When
August 13, 6:27 PM EST to 6:29 PM EST
Where
Tippecanoe County, 0.87 mi SW of West Lafayette
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.440, -86.910

Thunderstorm Wind, Tippecanoe

When
August 13, 6:28 PM EST
Where
Tippecanoe County, 0.87 mi SW of Battle Ground
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.510, -86.840

Trees were reported down in this location due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Tippecanoe

When
August 13, 6:29 PM EST
Where
Tippecanoe County, 0.69 mi S of Lafayette
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
40.410, -86.870

A measured 59 mph thunderstorm wind gust was observed in this location.

Thunderstorm Wind, Tippecanoe

When
August 13, 6:30 PM EST
Where
Tippecanoe County, 0.87 mi SW of West Lafayette
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
40.440, -86.910

Multiple trees, three to four inches in diameter, were downed in this location due to damaging thunderstorm wind gusts.

Hail, Tippecanoe

When
August 13, 6:30 PM EST to 6:32 PM EST
Where
Tippecanoe County, 1.38 mi S of Lafayette
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.400, -86.870

Thunderstorm Wind, Tippecanoe

When
August 13, 6:31 PM EST
Where
Tippecanoe County, 0.87 mi SW of Battle Ground
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
40.510, -86.840

An estimated 60 mph thunderstorm wind gust downed several trees in this location. Pea-sized hail was also observed.

Hail, Tippecanoe

When
August 13, 6:32 PM EST to 6:34 PM EST
Where
Tippecanoe County, 0.87 mi SW of West Lafayette
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
40.440, -86.910

Hail, Tippecanoe

When
August 13, 6:34 PM EST to 6:36 PM EST
Where
Tippecanoe County, 0.69 mi S of Lafayette
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
40.410, -86.870

Hail, Tippecanoe

When
August 13, 6:37 PM EST to 6:39 PM EST
Where
Tippecanoe County, 0.22 mi W of Dayton
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
40.380, -86.774

Hail, Vermillion

When
August 13, 6:50 PM EST to 6:52 PM EST
Where
Vermillion County, 1.13 mi SE of Klondyke
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
39.659, -87.435

Penny-sized hail and 45 mph winds were observed near State Route 63 and State Route 163.

Thunderstorm Wind, Tippecanoe

When
August 13, 7:15 PM EST
Where
Tippecanoe County, 4.23 mi WSW of Clarks Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
40.220, -86.790

An estimated 60 mph thunderstorm wind gust was observed in this location.

Thunderstorm Wind, Marion

When
August 13, 7:45 PM EST
Where
Marion County, 1.27 mi WSW of Ind Shank Arpt
Measured
56 kt (64 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
39.820, -86.270

Multiple trees and tree limbs were reported down in a small, confined area due to damaging thunderstorm wind gusts.

Thunderstorm Wind, Marion

When
August 13, 7:49 PM EST
Where
Marion County, 0.69 mi N of Speedway
Measured
61 kt (70 mph) measured gust
Property damage
$2,000
Reported by
Public
Coordinates
39.790, -86.250

A long-time television weather spotter reported a large 100-year-old tree that had been blown over by thunderstorm wind gusts measured at 70 mph. Power was out in the neighborhood.

Thunderstorm Wind, Marion

When
August 13, 7:49 PM EST
Where
Marion County, 1.9 mi E of Shooters Hill
Measured
61 kt (70 mph) estimated gust
Deaths
7 direct, 0 indirect
Injuries
43 direct, 0 indirect
Property damage
$975,000
Reported by
NWS Employee
Coordinates
39.830, -86.134

A stage collapse occurred at the Indiana State Fairgrounds in between live performances by Sara Bareilles and Sugarland, as winds estimated at 60 to 70 mph hit the above-stage fly system. These damaging winds appeared to occur with the gust front that was out ahead of the area of precipitation. Seven fatalities and 43 injuries occurred as a result of this tragic stage collapse. The Indianapolis Business Journal estimates the damages at around 975 thousand dollars.

Thunderstorm Wind, Hendricks

When
August 13, 7:50 PM EST
Where
Hendricks County, 0.25 mi NW of Plainfield
Measured
67 kt (77 mph) measured gust
Reported by
Amateur Radio
Coordinates
39.703, -86.403

A measured 77 mph thunderstorm wind gust was observed at Highway 40 and Center Street.

Hail, Madison

When
August 13, 8:13 PM EST to 8:15 PM EST
Where
Madison County, 0.87 mi NW of Huntsville
Measured
1.5 in hail
Reported by
Public
Coordinates
40.010, -85.740

A funnel cloud was observed with the hail.

Thunderstorm Wind, Hancock

When
August 13, 8:16 PM EST
Where
Hancock County, 0.69 mi N of Fortville
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.940, -85.850

An estimated 60 mph thunderstorm wind gust was observed in this location.

Thunderstorm Wind, Delaware

When
August 13, 8:25 PM EST
Where
Delaware County, 1.06 mi E of Mayfield
Measured
56 kt (64 mph) estimated gust
Property damage
$100
Reported by
Public
Coordinates
40.180, -85.350

An estimated 65 mph thunderstorm wind gust was observed in this location. Some small branches were downed and power flashes were seen in the distance.

Thunderstorm Wind, Henry

When
August 13, 8:45 PM EST
Where
Henry County, 0.53 mi E of New Castle
Measured
43 kt (49 mph) estimated gust
Property damage
$100
Reported by
Amateur Radio
Coordinates
39.920, -85.360

An estimated thunderstorm wind gusts of 50 mph downed a 4-inch diameter tree limb.

Flood, Delaware

When
August 13, 8:50 PM EST to 10:00 PM EST
Where
Delaware County, 1.37 mi SSW of Mayfield to 1.33 mi SSW of Mayfield
Cause
Heavy Rain
Property damage
$500
Reported by
Amateur Radio
Coordinates
40.162, -85.381

A large stretch of 29th Street was flooded between approximately Madison and Memorial Streets. Rainfall between 9:15 and 10:00 PM EDT measured 0.98 inches.

Hail, Monroe

When
August 13, 9:58 PM EST to 9:59 PM EST
Where
Monroe County, 1.07 mi E of Hunters
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
39.170, -86.560

Thunderstorm Wind, Monroe

When
August 13, 10:05 PM EST
Where
Monroe County, Bloomington
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.170, -86.520

An estimated 60 mph thunderstorm wind gust was observed in this location. Pea-sized hail was also observed.

Hail, Monroe

When
August 13, 10:12 PM EST to 10:14 PM EST
Where
Monroe County, 1.28 mi ESE of Broadview
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.140, -86.560

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Marion2011-08-1922FemaleHeavy Equipment/ConstructionDirect
Thunderstorm Wind, Marion2011-08-2124FemaleHeavy Equipment/ConstructionDirect
Thunderstorm Wind, Marion2011-08-1329FemaleHeavy Equipment/ConstructionDirect
Thunderstorm Wind, Marion2011-08-1323FemaleHeavy Equipment/ConstructionDirect
Thunderstorm Wind, Marion2011-08-1342FemaleHeavy Equipment/ConstructionDirect
Thunderstorm Wind, Marion2011-08-1349MaleHeavy Equipment/ConstructionDirect
Thunderstorm Wind, Marion2011-08-1451MaleHeavy Equipment/ConstructionDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2011Every state in 2011This day in weather historyWarnings in Indiana, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 341615, 341616, 341617, 341618, 341619, 341620, 345531, 345534, 345536, 345537, 345538, 341621, 341623, 341624, 345541, 345530, 345675, 345676, 345683, 345701, 345703, 345702, 345704, 345705, 345707, 345709, 345710, 345711.